# SDR SWAA2017072715283

- Difficulty date: July 20, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD SURROUND AFT GIRT BAR FITTING CORRODED AROUND FASTENER HOLES.   R & R THE FITTING IAW SRM.
